# SDR RRXA98240

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT.  REMOVED, CLEANED AND RESECURED CONNECTORS ON ALL SMOKE DETECTORS.  REMOVED CLEANED AND REINSTALLED COALESCER BAGS, OPS CHECK GOOD ON GROUND RUN AND ON FLT FROM KCLT TO KBDL.
